# SDR USAASB04005

- Difficulty date: January 5, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718610
- Condition: Overheated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1456 - EN ROUTE FROM DCA TO FLL, THE B-SYSTEM ELECTRIC HYDRAULIC PUMP OVERHEAT LIGHT ILLUMINATED.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE B-SYSTEM ELECTRIC HYDRAULIC PUMP PER MM 29-15-22.  ALSO, REMOVED AND REPLACED B-SYSTEM CASE DRAIN FILTER.  OPS CHECK AND LEAK CHECK GOOD.  (M)
